I am 22 years old and I've been using Yasmin for about 3 years now. (to help with acne and severe period pain). I spoke to my new doctor and he suggested that I change to Qlaira for better contraception (seeing that I am getting married in September) and to help me re-balace my weight. I gained 10kg over last 2 years but I am not sure if Yasmin is to blame. After reading a few discussions about Qlaira online; it seems to be a very bad idea to change! More than half of the women gained weight, had irregular cycles and spotting. I have NO of the above symptoms with Yasmin. I am so confused. What should I do?
Yasmin prevents pregnancy so I don't get his point. I just read the directions for qlaira online and it seems there is more room for error with it, because the pills have varying amounts of hormone in them, and I can just see what people can do with that, taking the wrong pills for that day. There are other things different from taking other pills, and that can all lead to confusion.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2012 • 2 answers
Doxycycline - Side effects? Our son has taken this med for 2 months for acne and has had a reaction?
Posted 14 Feb 2013 • 3 answers
My daughter is taking yasmin cos she suffers from acne and mu doctor advice it she started taking t?
Posted 9 May 2013 • 1 answer
I was wondering about side effects for yasmin 21pills. am I gonna have them everytime I take a pill?
Posted 7 Dec 2014 • 1 answer
Posted 10 Aug 2015 • 1 answer